# SDR USAAF97044

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - EXIT LIGHTING CIRCUIT BREAKER (LOCATION 17G) TRIPPED AND WOULD NOT RESET.  OVERWING EMERGENCY EXIT AND FLOOR LIGHTING WAS INOPERATIVE.  MAINTENANCE FOUND LEFT AFT OVERWING EXIT LIGHT SHORTED TO A PIECE OF ALUMINUM TAPE.  THE LIGHT WAS REPAIRED AND RELAMPED.  EMERGENCY LIGHTING SYSTEM TESTED NORMAL.  (M)
